Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 63, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 23, 2016, 5:19 PM CDT for Lafayette County, Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2016, 5:19 PM CDT (22:19 UTC)
- Expired
- Jul 23, 2016, 6:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
County Lafayette County, WI
The radar
The Quad Cities radar (KDVN), 114 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 3:23 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2607 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
674
WUUS53 KMKX 232219
SVRMKX
WIC065-232300-
/O.NEW.KMKX.SV.W.0063.160723T2219Z-160723T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
519 PM CDT SAT JUL 23 2016
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 600 PM CDT
* AT 518 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EAST
DUBUQUE... OR NEAR DUBUQUE...MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
SHULLSBURG...BENTON...NEW DIGGINGS...GRATIOT AND LEAD MINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4263 9042 4267 9004 4267 9001 4252 9002
4251 9002 4251 9043
TIME...MOT...LOC 2218Z 264DEG 26KT 4249 9063
HAIL...<.75IN
WIND...70MPH
$$
JTS2 follow-up statements
276
WWUS53 KMKX 232234
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
534 PM CDT SAT JUL 23 2016
WIC065-232300-
/O.CON.KMKX.SV.W.0063.000000T0000Z-160723T2300Z/
LAFAYETTE WI-
534 PM CDT SAT JUL 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN LAFAYETTE COUNTY...
AT 533 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MENOMINEE...OR
NEAR GALENA...MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
SHULLSBURG...BENTON...NEW DIGGINGS...GRATIOT AND LEAD MINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4263 9042 4267 9004 4267 9001 4252 9002
4251 9002 4251 9043
TIME...MOT...LOC 2233Z 264DEG 26KT 4250 9048
HAIL...<.75IN
WIND...70MPH
$$
SPM178
WWUS53 KMKX 232248
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
548 PM CDT SAT JUL 23 2016
WIC065-232300-
/O.CON.KMKX.SV.W.0063.000000T0000Z-160723T2300Z/
LAFAYETTE WI-
548 PM CDT SAT JUL 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN LAFAYETTE COUNTY...
AT 547 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COUNCIL
HILL... OR 7 MILES NORTHEAST OF GALENA...MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
SHULLSBURG...BENTON...NEW DIGGINGS...GRATIOT AND LEAD MINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4261 9037 4267 9004 4267 9001 4252 9002
4251 9002 4251 9043
TIME...MOT...LOC 2247Z 264DEG 26KT 4251 9034
HAIL...<.75IN
WIND...70MPH
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:49 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 23, 2:49 PM CDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
249 PM CDT SAT JUL 23 2016
.SHORT TERM...
.TONIGHT AND SUNDAY...Forecast Confidence...Medium
The first round of storms continues to move through, driven by some
warm advection, arrival of deeper moisture, and a weak shortwave.
Given these ingredients will continue to push eastward into the
afternoon, expecting these storms will make their way through the
rest of the forecast area through late afternoon. Another round of
storms is possible this evening into tonight ahead of the main
shortwave. Main threats with the storms into tonight will be very
heavy rainfall and strong winds. Latest Day 1 has all but the
southeast forecast area in a Slight Risk, with a Marginal Risk in
the southeast.
Should be mainly dry Sunday, as the cold front moves through. Looks
like effective boundary will be south of the forecast area by the
time storms fire in the afternoon.
Will be a hot one again Sunday ahead of the front, with higher
dewpoints lingering. Will be cutting a few north and west counties
out of the heat advisory based on temps that were observed today and
what is expected tomorrow. Does not look like these areas will hit
the 4 straight days of 95-100 heat indices.
.LONG TERM...
.MONDAY and TUESDAY...Forecast Confidence...Medium
By Monday morning, zonal flow will set up in the upper and mid
levels. Cooler air will filter in behind the cold front in the lower
levels as high pressure builds into the region. 925 temperatures
will be in the 21-24C range, suggesting highs in the mid to upper
80s. The lower levels look to be fairly dry through this period.
This will result in dewpoints in the mid 60s, and mostly clear to
partly sunny skies before cloudier skies build in ahead of an
approaching shortwave on Tuesday afternoon.
TUESDAY NIGHT through SATURDAY...Forecast Confidence...Medium
Beginning Tuesday night, a series of shortwaves embedded in the
zonal flow will pass across the region. The models aren't especially
well aligned at this time, but it looks like there will be at least
modest forcing for ascent each day through Friday. A more robust
trough will move through Thursday night and Friday. In the lower
levels, a low pressure system will begin to develop across the
northern Great Plains on Wednesday before trekking across the
upper Great Lakes on Thursday night and Friday. Southerly flow
will set up ahead of the low beginning on Wednesday. This will
bring about more moist conditions, which in conjunction with the
upper and mid level forcing, will result in rain chances each day
in the latter half of the week. Instability looks pretty modest on
each day, but given that it is the summertime, cannot rule out
thunder with any showers that do develop.
Broadly cyclonic and moist flow will remain in place through at
least Saturday, so will be extending rain chances into next
weekend.
&&
.AVIATION/00Z TAFS/...
Outside of thunderstorms, should see mainly VFR conditions through
Sunday. This first round of storms will continue to move through
this afternoon given latest radar and mesoscale model trends.
Another round of storms is then possible this evening into tonight
ahead of the main shortwave. Main threats with the storms into
tonight will be very heavy rainfall and strong winds.
It looks mainly dry then Sunday as the cold front moves through and
high pressure begins to build in behind the front.
&&
.MARINE...
Will see some fog at times into late afternoon, likely until
showers/storms move through.
Southwest to west winds will be gusty from late Sunday morning into
afternoon. May end up needing a small craft advisory...though looks
too borderline to issue at this point.
&&
.MKX Watches/Warnings/Advisories...
WI...HEAT ADVISORY until 7 PM CDT Sunday for WIZ058-059-063>066-
068>072.
LM...DENSE FOG ADVISORY until 4 PM CDT this afternoon for LMZ643-644.
&&
TONIGHT/Sunday AND AVIATION/MARINE...DDV
Sunday NIGHT THROUGH Saturday...BSHHazardous weather outlook, Jul 23, 4:05 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 405 PM CDT SAT JUL 23 2016 WIZ046-047-051-052-056>060-062>072-242115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 405 PM CDT SAT JUL 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A HEAT ADVISORY IS IN EFFECT TODAY AND TONIGHT WITH HEAT INDEX VALUES AGAIN IN THE 95 TO 100 RANGE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MOST OF SOUTHERN WISCONSIN TONIGHT WITH A MARGINAL RISK IN THE FAR SOUTHEAST. THUNDERSTORMS WILL BECOME LIKELY BY TONIGHT...AND MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. HEAVY RAINFALL IS ALSO POSSIBLE WITH SOME URBAN AND SMALL STREAM FLOODING ALONG WITH A POTENTIAL FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY HOT AND HUMID CONDITIONS WILL CONTINUE SUNDAY WITH HEAT INDEX VALUES IN THE MIDDLE 90S TO AROUND 100 DURING THE AFTERNOON HOURS. A HEAT ADVISORY IS IN EFFECT FOR SOUTHEASTERN WI DUE TO THE PROLONGED 4 DAY PERIOD WITH HIGHEST HEAT INDEX VALUES OF OVER 95. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS ON SUNDAY. SOME STORMS MAY BE ONGOING SUNDAY MORNING. A COLD FRONT WILL BRING A SMALL CHANCE OF ADDITIONAL THUNDERSTORM DEVELOPMENT MAINLY EAST DURING THE AFTERNOON. THERE ARE MORE CHANCES OF THUNDERSTORMS NEXT WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THIS EVENING AND INTO TONIGHT. LMZ643>646-242115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 405 PM CDT SAT JUL 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT PATCHY FOG IS EXPECTED TO DISSIPATE AS SHOWERS AND STORMS MOVE OVER LAKE MICHIGAN. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS. THUNDERSTORMS WILL BECOME LIKELY TONIGHT...AND MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS SUNDAY. THUNDERSTORMS MAY BE ONGOING SUNDAY MORNING. ADDITIONAL STRONG THUNDERSTORMS MAY DEVELOP ONCE AGAIN ON SUNDAY AS A COLD FRONT MOVES ACROSS THE LAKE. THERE ARE MORE CHANCES OF THUNDERSTORMS NEXT WEDNESDAY THROUGH FRIDAY. WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 23, 2:58 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 258 PM CDT SAT JUL 23 2016 WIZ058-063-064-232030- JEFFERSON-DODGE-DANE- 258 PM CDT SAT JUL 23 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN JEFFERSON... SOUTHWESTERN DODGE AND NORTHEASTERN DANE COUNTIES... AT 257 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WATERLOO... MOVING NORTHEAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EASTERN MADISON...SUN PRAIRIE...WATERTOWN...JEFFERSON...LAKE MILLS... MARSHALL...WATERLOO...COTTAGE GROVE...JOHNSON CREEK...DEERFIELD... CAMBRIDGE...LAKE RIPLEY...ROME...MILFORD...REESEVILLE...RICHWOOD... CLYMAN...LOWELL...TOKEN CREEK AND PIPERSVILLE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4300 8924 4318 8936 4338 8865 4296 8863 TIME...MOT...LOC 1957Z 245DEG 10KT 4316 8897 JTS
Local storm report, Jul 23, 3:19 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 PM CDT SAT JUL 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TSTM WND DMG MOUNT HOREB 43.01N 89.73W
07/23/2016 DANE WI 911 CALL CENTER
TREE DAMAGE IN MOUNT HOREB AREA PER
DISPATCH. TIME ESTIMATED FROM RADAR.
&&
SPMSpecial weather statement, Jul 23, 3:27 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CDT SAT JUL 23 2016
WIZ069-070-232100-
ROCK-WALWORTH-
327 PM CDT SAT JUL 23 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WALWORTH AND
EASTERN ROCK COUNTIES...
AT 327 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER JANESVILLE...
MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
JANESVILLE...BELOIT...WHITEWATER...ELKHORN...DELAVAN...MILTON...
RICHMOND...TIFFANY...MILLARD...SHOPIERE...JOHNSTOWN CENTER...
EMERALD GROVE AND AVALON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4272 8912 4285 8886 4284 8872 4266 8855
4253 8900
TIME...MOT...LOC 2027Z 247DEG 18KT 4268 8898
JTSSpecial weather statement, Jul 23, 3:51 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
351 PM CDT SAT JUL 23 2016
WIZ065-066-071-232115-
MILWAUKEE-WAUKESHA-RACINE-
351 PM CDT SAT JUL 23 2016
...A STRONG THUNDERSTORM WILL AFFECT MILWAUKEE AND SOUTHEASTERN
WAUKESHA COUNTIES...
AT 351 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HALES
CORNERS... MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM, ALONG WITH
LOCALIZED HEAVY RAINFALL.
LOCATIONS IMPACTED INCLUDE...
MILWAUKEE...WAUKESHA...WEST ALLIS...WAUWATOSA...NEW BERLIN...
BROOKFIELD...GREENFIELD...OAK CREEK...MUSKEGO...SOUTH MILWAUKEE...
CUDAHY...WHITEFISH BAY...GREENDALE...ST. FRANCIS...HALES CORNERS...
FOX POINT...ELM GROVE...WEST MILWAUKEE...
RIVER HILLS AND MILWAUKEE HOAN BRIDGE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4289 8785 4282 8811 4302 8822 4316 8789
4312 8790 4310 8787 4307 8787 4305 8789
4302 8790 4299 8788 4296 8785
TIME...MOT...LOC 2051Z 246DEG 15KT 4297 8808
JTSSpecial weather statement, Jul 23, 4:49 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
449 PM CDT SAT JUL 23 2016
WIZ071-072-232215-
RACINE-KENOSHA-
449 PM CDT SAT JUL 23 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RACINE AND
NORTHEASTERN KENOSHA COUNTIES...
AT 448 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER STURTEVANT...
MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT
LIGHTNING HAS BEEN REPORTED FROM THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...MOUNT PLEASANT...STURTEVANT...WIND POINT...
CALEDONIA...ELMWOOD PARK...NORTH BAY AND FRANKSVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4276 8777 4270 8777 4267 8779 4267 8781
4265 8781 4261 8782 4259 8781 4262 8801
4280 8798 4281 8778 4278 8775
TIME...MOT...LOC 2148Z 275DEG 25KT 4271 8790
JTSSpecial weather statement, Jul 23, 5:06 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
506 PM CDT SAT JUL 23 2016
WIZ056-062-232245-
SAUK-IOWA-
506 PM CDT SAT JUL 23 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL IOWA AND SOUTH CENTRAL
SAUK COUNTIES...
AT 505 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF MUSCODA...OR 17 MILES SOUTH OF RICHLAND CENTER...MOVING EAST AT
30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DODGEVILLE...SPRING GREEN...HIGHLAND...RIDGEWAY...AVOCA...COBB...
EDMUND...GOVERNOR DODGE ST PARK AND BLACKHAWK LAKE REC AREA.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4319 9043 4321 9029 4319 9028 4319 9025
4317 9020 4317 9019 4322 9019 4325 8999
4295 8994 4292 9043
TIME...MOT...LOC 2205Z 264DEG 26KT 4309 9049
JTSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 9:01 PM CDT | Marine Dense Fog Advisory | MKX | 13 hr | |
| Jul 23, 3:43 AM CDT | Heat Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 12 more | 39 hr |
| Jul 23, 10:06 AM CDT | Marine Dense Fog Advisory | MKX | 6 hr | |
| Jul 23, 12:07 PM CDT | Special Weather Statement | MKX | Iowa | 23 min |
| Jul 23, 12:56 PM CDT | Special Weather Statement | MKX | Iowa | 34 min |
| Jul 23, 1:23 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 37 min |
| Jul 23, 2:00 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 30 min |
| Jul 23, 2:30 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 30 min |
| Jul 23, 2:41 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 34 min |
| Jul 23, 2:58 PM CDT | Special Weather Statement | MKX | Jefferson | 32 min |
| Jul 23, 3:27 PM CDT | Special Weather Statement | MKX | Rock | 33 min |
| Jul 23, 3:51 PM CDT | Special Weather Statement | MKX | Milwaukee | 24 min |
| Jul 23, 4:49 PM CDT | Special Weather Statement | MKX | Racine | 26 min |
| Jul 23, 5:06 PM CDT | Special Weather Statement | MKX | Iowa | 39 min |
| Jul 23, 5:33 PM CDT | Areal Flood Advisory | MKX | Iowa | 3 hr |
| Jul 23, 5:42 PM CDT | Special Weather Statement | MKX | Dane, Iowa | 33 min |
| Jul 23, 5:52 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 38 min |
| Jul 23, 5:53 PM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jul 23, 6:14 PM CDT | Special Weather Statement | MKX | Dane | 31 min |
| Jul 23, 6:30 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 30 min |
| Jul 23, 6:45 PM CDT | Special Weather Statement | MKX | Rock | 30 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.